BibTeX record journals/ma/Caro-LoperaG016

download as .bib file

@article{DBLP:journals/ma/Caro-LoperaG016,
  author    = {Francisco J. Caro{-}Lopera and
               Graciela Gonz{\'{a}}lez{-}Far{\'{\i}}as and
               Narayanaswamy Balakrishnan},
  title     = {Matrix-variate distribution theory under elliptical models-4: Joint
               distribution of latent roots of covariance matrix and the largest
               and smallest latent roots},
  journal   = {J. Multivariate Analysis},
  volume    = {145},
  pages     = {224--235},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jmva.2015.12.012},
  doi       = {10.1016/j.jmva.2015.12.012},
  timestamp = {Tue, 06 Jun 2017 22:26:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ma/Caro-LoperaG016},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics